# SDR UPS01236823

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CABIN ENTRY DOOR EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW B727 MM 33-50-101 OPS CHECKS GOOD.
